×

zbMATH — the first resource for mathematics

The effect of delays on the permanence for Lotka-Volterra systems. (English) Zbl 0833.34071
The authors give certain examples which show that Kuang’s conjecture [see Y. Kuang, Delay differential equations with applications in population dynamics, Academic Press (1993; Zbl 0777.34002), p. 310] is not true.
Reviewer: Z.Jing (Beijing)

MSC:
34K20 Stability theory of functional-differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press · Zbl 0777.34002
[2] Goh, B.S., Global stability in two species interactions, J. math. biol., 3/4, 313-318, (1976) · Zbl 0362.92013
[3] Gopalsamy, K., Stability criteria for the linear system \(Ẋ(t) + A(t)X(t − τ) = 0\) and an application to a non-linear system, INT. J. systems sci., 21, 1841-1853, (1990) · Zbl 0708.93071
[4] Hale, J.K.; Waltman, P., Persistence in infinite-dimensional systems, SIAM J. math. anal., 20, 388-395, (1989) · Zbl 0692.34053
[5] Lu, Z.Y.; Takeuchi, Y., Permanence and global attractivity for competitive Lotka-Volterra systems with delay, Nonl. anal. TMA, 22, 847-856, (1994) · Zbl 0809.92025
[6] Wang, W.D.; Ma, Z.E., Harmless delays for uniform persistence, J. math. anal. appl., 158, 256-268, (1991) · Zbl 0731.34085
[7] Wang, W.D., Uniform persistence in competition equations, J. biomath., 4, 164-169, (1991), (In Chinese) · Zbl 0825.92108
[8] Weng, X.Q.; Ma, Z.E.; Freedman, H.I., Global stability of Volterra models with time delay, J. math. anal. appl., 160, 51-59, (1991) · Zbl 0760.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.